# SDR FDKA200805200

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 9,891 hours, 9,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6106 CVG-CMH.  OVERHEAD CEILING EMERGENCY EXIT SIGN INOP.  FLIGHT CREW CYCLED POWER TO SYSTEM.  NO FURTHER DEFECTS NOTED.
